Hiriart-Urruty–Phelps-Like Formula for the Subdifferential of Integral Sums

Abstract : We provide subdifferential calculus rules for continuous sums parametrized in measurable spaces that use the approximate subdifferentials of the data functions. As in Hiriart-Urruty and Phelps (J. Funct. Anal. 118: 154–166, 1993) given for finite sums, the resulting formulas hold without any conditions of continuity type on the involved functions. All this analysis is done in the setting of locally convex Suslin spaces.
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01801657
Contributor : Imb - Université de Bourgogne <>
Submitted on : Monday, May 28, 2018 - 3:52:09 PM
Last modification on : Wednesday, February 13, 2019 - 6:46:02 PM

Identifiers

Collections

Citation

Abderrahim Hantoute, Abderrahim Jourani. Hiriart-Urruty–Phelps-Like Formula for the Subdifferential of Integral Sums. Vietnam Journal of Mathematics, Springer, 2018, 46 (2), pp.391-405. ⟨10.1007/s10013-018-0291-1⟩. ⟨hal-01801657⟩

Share

Metrics

Record views

48